# SDR UALA2011072203731

- Difficulty date: July 22, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 62,962 hours, 12,071 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE DOOR 4L IS SOFT.  REPLACED PBE DOOR.
